MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO 5.5 LOCKING CAP

GLOBUS MEDICAL, INC. CREO; CREO 5.5 LOCKING CAP
Model Number 1119.0000
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Imaging provided shows both rods were dissociated from the screw heads at s1, and the screw head has dissociated from the screw.This is consistent with flexion of the spine.It is also possible that subsequent extension may have pressed the bottom portion of the rod into the screw head causing dissociation.However, the exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that the rod slipped out of the screw head at s1.

Brand Name
CREO
Common Device Name
CREO 5.5 LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11113579
Report Number3004142400-2021-00004
Device Sequence Number11404244
Product Code MNH
UDI-Device Identifier00889095059489
UDI-Public00889095059489
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.0000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2020
Initial Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;